# SDR HEED065802

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 80510800001
- Condition: Failed
- Location: Cockpit
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENCODER BAD FROM STOCK. WHEN INSTALLED IN AIRCRAFT N476X, UNIT WENT THROUGH THE CALIBRATION MODE OK BUT FAILED THE TEST MODE WITH AN ERROR CONFIGURATION OF NR 30. WHEN INSTALLED, AIRCRAFT N89H, THE CALIBRATION MODE CHECKED OK, BUT THE TEST MODE SHOWED ERROR CONFIGURATION NR 18 AND NR 30. REPLACED UNIT.
